MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PNEUPAC BABYPAC; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

SMITHS MEDICAL INTERNATIONAL, LTD. PNEUPAC BABYPAC; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Model Number 150003
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event is unknown.No information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the ventilator was not working and was not turning on.There has been no report of patient involvement, no observable clinical symptoms, or a change in symptoms identified in the patient.
 
Additional Manufacturer Narrative
Evaluation and health impact codes: updated device evaluation: one device was returned for investigation.Visual inspection noted the device was received in with normal wear and tear over time.Functional testing found the device's cycles and electronic system was functioning as intended.The complaint was not confirmed.The most probable root cause is intermittent failure due to the age of the device.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.Replaced interface board as preventative maintenance (pm).Installed mri battery, sintered filters, and o-rings for the pm.Adjusted oxygen concentration control to tolerance.Performed pm, cleaned unit and affixed new service label.Device passed all functional testing after the completed repairs.

Brand Name
PNEUPAC BABYPAC
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
bramingham business park, enterprise way
luton, bedforshire LU3 4 BU
UK  LU3 4BU
Manufacturer (Section G)
NULL
bramingham business park, enterprise way
luton, bedforshire LU3 4 BU
UK   LU3 4BU
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key16542009
Report Number3012307300-2023-02439
Device Sequence Number6325629
Product Code CBK
UDI-Device Identifier10610586045578
UDI-Public10610586045578
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K970158
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number150003
Device Catalogue Number150003
Was Device Available for Evaluation? No
Date Returned to Manufacturer03/07/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2023
Supplement Date Received by Manufacturer10/19/2023
Initial Report FDA Received Date03/14/2023
Supplement Report FDA Received Date11/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/30/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown